# SDR AALA2009031600604

- Difficulty date: March 16, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 26,866 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT SHROUD AT SEAT 24D BROKEN.  REPLACED SHROUD AT SEAT 24D EMERGENCY LIGHT.
